Follow
Shivaprasanna GS
Shivaprasanna GS
Dr.Ambedkar institute of technology
Verified email at drait.edu.in - Homepage
Title
Cited by
Cited by
Year
On pseudo-projective curvature tensor in LP-Sasakian manifolds
YB Maralabhavi, GS Shivaprasanna
International mathematical forum 7 (23), 1121-1128, 2012
132012
RICCI-YAMABE SOLITONS ON SUBMANIFOLDS OF SOME INDEFINITE ALMOST CONTACT MANIFOLDS
PGASG Shivaprasanna G S
Advances in Mathematics Scientific Journal 9 (11), 10067-10080, 2020
112020
On weakly symmetric generalized (k, )-space forms
PG Angadi, PSK Reddy, GS Shivaprasanna, G Somashekhara
Proceedings of the Jangjeon Math. Soc 25 (2), 133-144, 2022
92022
Second order parallel tensors on generalized Sasakian-space-forms
YB Maralabhavi, GS Shivaprasanna
Int. J. Math. Eng. and Sci 1 (11), 2012
92012
Ricci solitons on (LCS)-manifolds under D-homothetic deformation
PSKR PRABHAVATI G. ANGADI, G.S. SHIVAPRASANNA, G. SOMASHEKHARA
ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS 46, 672–683, 2021
82021
η-YAMABE SOLITON ON 3-DIMENSIONAL α-PARA KENMOTSU MANIFOLD
SG Prabhavati G Angadi, Shivaprasanna G S
Chinese Journal of Mathematical Sciences 1 (1), 29-37, 2021
6*2021
Pseudo parallel and generalized Ricci pseudo parallel invariant submanifolds of a generalized Sasakian space form
G Somashekhara, R Rajendra, GS Shivaprasanna, PSK Reddy
Proceedings of the Jangjeon Mathematical Society 26 (1), 69-78, 2023
52023
Generalised Sasakian-space-form in submanifolds
G Somashekhara, R Rajendra, GS Shivaprasanna, PSK Reddy, ...
International Journal of Mathematical Combinatorics 3, 69-81, 2022
52022
On Semi-Symmetric Metric Connection in a Generalized),(k ,μ)Space Forms
GS Shivaprasanna, YB Maralabhavi, G Somashekhara
International journal of Mathematics Trends and technology 9 (3), 173-188, 2014
42014
On Semisymmetric connection in a generalized (k, )-space forms
GS Shivaprasanna, YB Maralabhavi, G Somashekhara
International Journal of Mathematics Trends and Technology 9, 172-188, 2014
32014
Invariant submanifold of generalized Sasakian space form with semi-symmetric metric connection
G Somashekhara, K Bhavya, GS Shivaprasanna
Montes Taurus Journal of Pure and Applied Mathematics 4 (1), 128-134, 2022
22022
η-Ricci Yamabe soliton on LP-Sasakian manifolds
GS Shivaprasanna, MS Haque, S Shashidhar, G Somashekhara
J. Math. Comput. Sci. 11 (5), 6242-6255, 2021
22021
SOME RESULTS ON GENERALIZED (,k ) SPACE-FORMS
S G.S
International Journal of Scientific Engineering and Applied Science 2 (7…, 2016
2*2016
RICCI SOLITONS IN 3-DIMENSIONAL (,)-TRANS-SASAKIAN STRUCTURE
SGS YB.Maralabhavi
International Journal of Mathematical Archive 5 (4), 2014
22014
On 3-dimensional (ε, δ)-Trans-Sasakian structure
YB Maralabhavi, GS Shivaprasanna, G Somashekhara
International Journal of Pure and Applied Mathematics 87 (3), 405, 2013
22013
On weakly symmetric and weakly conformally symmetric spaces admitting Veblen identities
YB Maralabhavi, R Hari Baskar, GS Shivaprasanna
International Journal of Contemporary Mathematical Sciences 6 (45-48), 2327-2333, 2011
22011
*-Ricci Tensor on Generalized Sasakian-Space-Form.
PG Angadi, R Rajendra, P Reddy, GS Shivaprasanna, G Somashekhara
International Journal of Mathematical Combinatorics 4, 2023
12023
η -Ricci soliton on f-Kenmotsu manifolds
SG Shivaprasanna G S, MD. Samiul Haque
Journal of Physics Conference Series, 2020
12020
Invariant submanifolds of special trans-Sasakian structure
GS Shivaprasanna, K Bhavya, G Somashekhara
Global Journal of Pure and Applied Mathematics 13 (4), 1183-1193, 2017
12017
PG Angadi1, R. Rajendra2, P. Siva Kota Reddy3
GS Shivaprasanna, G Somashekhara
Mathematical Combinatorics 4, 1-13, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20